TITLE

Distribution of Maps with Transversal Homoclinic Orbits in a Continuous Map Space

AUTHOR(S)
Qiuju Xing; Yuming Shi
PUB. DATE
January 2011
SOURCE
Abstract & Applied Analysis;2011, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper is concerned with distribution of maps with transversal homoclinic orbits in a continuousmap space, which consists of continuousmaps defined in a closed and bounded set of a Banach space. By the transversal homoclinic theorem, it is shown that the map space contains a dense set of maps that have transversal homoclinic orbits and are chaotic in the sense of both Li-Yorke and Devaney with positive topological entropy.
ACCESSION #
71406090

 

Related Articles

  • TRIANGULAR MAPS NON-DECREASING ON THE FIBERS. Kocan, Zdenek // Real Analysis Exchange;2004/2005, Vol. 30 Issue 2, p519 

    There is a list of about 50 properties which characterize continuous maps of the interval with zero topological entropy. Most of them were proved by A. N. Sharkovsky [cf., e.g., Sharkovsky et al., Dynamics of One-Dimensional Mappings, Kluwer 1997]. It is also well known that only a few of these...

  • TOPOLOGICAL ENTROPY AND DISTRIBUTIONAL CHAOS. Smítal, Jaroslav // Real Analysis Exchange;Jun2006 Conference, Vol. 32, p61 

    The article examines whether there are implications between positive topological entropy and distributional chaos versions DC2 or DC3. It cites the introduction of the notion of distributional chaos for continuous maps of the interval [9] in 1994. It states that the three versions of...

  • Denseness of the set of Cauchy problems with nonunique solutions in the set of all Cauchy problems. Slyusarchuk, V. // Ukrainian Mathematical Journal;Dec2012, Vol. 64 Issue 7, p1144 

    We prove the following theorem: Let E be an arbitrary Banach space, let G be an open set in the space $ \mathbb{R}\times E $, and let f: G → E be an arbitrary continuous mapping. Then, for an arbitrary point ( t, x) ∈ G and an arbitrary number ε > 0, there exists a continuous...

  • Conditions for the existence of bounded solutions of nonlinear differential and functional differential equations. Slyusarchuk, V.Yu. // Ukrainian Mathematical Journal;Dec2010, Vol. 62 Issue 6, p970 

    Let E be a finite-dimensional Banach space, let C(R; E) be a Banach space of functions continuous and bounded on R and taking values in E; let K: C(R , E) → C(R, E) be a c-continuous bounded mapping, let A: E → E be a linear continuous mapping, and let h ∈ C(R, E). We...

  • A variational principle for topological pressure for certain non-compact sets. Thompson, Daniel // Journal of the London Mathematical Society;Dec2009, Vol. 80 Issue 3, p585 

    Let (X, d) be a compact metric space, let f:X ↦ X be a continuous map with the specification property and let ϕ: X ↦ ℝ be a continuous function. We prove a variational principle for topological pressure (in the sense of Pesin and Pitskel) for non-compact sets of the form...

  • Lyapunov Spectrum of Asymptotically Sub-additive Potentials. De-Jun Feng; Wen Huang // Communications in Mathematical Physics;Jul2010, Vol. 297 Issue 1, p1 

    For general asymptotically sub-additive potentials (resp. asymptotically additive potentials) on general topological dynamical systems, we establish some variational relations between the topological entropy of the level sets of Lyapunov exponents, measure-theoretic entropies and topological...

  • On Homoclinic Tangencies in Maps with Entropy-carrying Horseshoes. Pederson, Steven M. // Nonlinear Studies;2003, Vol. 10 Issue 2, p177 

    Presents a study which examined sufficient conditions under which a generic interval map with non-constant topological entropy and an entropy-carrying invariant has a homoclinic tangency. Relationships between homoclinic orbits and complexity; Lemmas; Proofs.

  • Topological Dynamic Classification of Antitriangular Maps. Zhiming Luo; Xianhua Tanga; Gengrong Zhang // Journal of Computational Analysis & Applications;Oct2008, Vol. 10 Issue 4, p431 

    We classify antitriangular maps on In by using topological dynamics. More precisely, we prove that the following properties are equivalent: (1) zero topological entropy; (2) UR(F) R(F); (3) type less than or equal to 2∞; and (4) AP(F) = {(x1,x2,ߪ ,xn) ∊ In : limF2n(x1, x2,ߪ , xn)...

  • On the relation between topological entropy and entropy dimension. Saltykov, P. S. // Mathematical Notes;Aug2009, Vol. 88 Issue 1/2, p255 

    For the Lipschitz mapping of a metric compact set into itself, there is a classical upper bound on topological entropy, namely, the product of the entropy dimension of the compact set by the logarithm of the Lipschitz constant. The Ghys conjecture is that, by varying the metric, one can...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics